Alert archive / West Virginia / Freeze Warnings in 2018
Freeze Warning 3, NWS Blacksburg, VA
NWS Blacksburg, VA issued this freeze warning at Oct 17, 2018, 3:26 AM EDT for Greenbrier County, West Virginia; Bath County, Virginia. It took effect at Oct 18, 2018, 12:00 AM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 17, 2018, 3:26 AM EDT (07:26 UTC)
- In effect from
- Oct 18, 2018, 12:00 AM EDT
- Expired
- Oct 18, 2018, 9:00 AM EDT
- In force
- 9 hr
- Issued by
- NWS Blacksburg, VA
Counties Bath County, VA, Greenbrier County, WV
The radar
The Roanoke radar (KFCX), 110 km from the middle of the area, began a volume at 07:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 7.4 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 637 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- 244 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
913 WWUS71 KRNK 170726 NPWRNK URGENT - WEATHER MESSAGE National Weather Service Blacksburg VA 326 AM EDT Wed Oct 17 2018 ...Valley Frost and High Elevation Freeze Overnight... .A secondary cold front will pass across the region this afternoon followed by much colder air overnight into early Thursday as high pressure builds in from the west. This will result in potential freezing conditions across the higher elevations and possible frost in the valleys as winds diminish near daybreak on Thursday. VAZ020-WVZ508-171530- /O.NEW.KRNK.FZ.W.0003.181018T0400Z-181018T1300Z/ Bath-Western Greenbrier- Including the cities of Hot Springs, Quinwood, Duo, and Rainelle 326 AM EDT Wed Oct 17 2018 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT THURSDAY... The National Weather Service in Blacksburg has issued a Freeze Warning, which is in effect from midnight tonight to 9 AM EDT Thursday. * Temperatures...Falling into the upper 20s to around 30 overnight. * Timing...Late tonight, especially around dawn on Thursday. * Impacts...Freezing temperatures could kill vegetation and cause damage to crops. * Locations...Mainly across the higher elevations in Western Greenbrier and Bath counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ VAZ007-010-011-018-019-WVZ042>044-507-171530- /O.NEW.KRNK.FR.Y.0005.181018T0400Z-181018T1300Z/ Tazewell-Bland-Giles-Craig-Alleghany VA-Mercer-Summers-Monroe- Eastern Greenbrier- Including the cities of Tazewell, Bland, Pearisburg, New Castle, Clifton Forge, Covington, Bluefield, Flat Top, Hinton, Hix, Union, Lewisburg, White Sulphur Springs, and Alderson 326 AM EDT Wed Oct 17 2018 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT THURSDAY... The National Weather Service in Blacksburg has issued a Frost Advisory, which is in effect from midnight tonight to 9 AM EDT Thursday. * Temperatures...Falling into the lower to mid 30s overnight. * Timing...Late tonight, especially near dawn on Thursday. * Impacts...Frost could result in damage to outdoor vegetation. * Locations...Primarily the deeper valleys. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$
5 follow-up statements
708 WWUS71 KRNK 171549 NPWRNK URGENT - WEATHER MESSAGE National Weather Service Blacksburg VA 1149 AM EDT Wed Oct 17 2018 ...Valley Frost and High Elevation Freeze Overnight... .A secondary cold front will pass across the region this afternoon followed by much colder air overnight into early Thursday as high pressure builds in from the west. This will result in potential freezing conditions across the higher elevations and possible frost in the valleys as winds diminish near daybreak on Thursday. VAZ020-WVZ508-180000- /O.CON.KRNK.FZ.W.0003.181018T0400Z-181018T1300Z/ Bath-Western Greenbrier- Including the cities of Hot Springs, Quinwood, Duo, and Rainelle 1149 AM EDT Wed Oct 17 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT THURSDAY... * Temperatures...Falling into the upper 20s to around 30 overnight. * Timing...Late tonight, especially around dawn on Thursday. * Impacts...Freezing temperatures could kill vegetation and cause damage to crops. * Locations...Mainly across the higher elevations in Western Greenbrier and Bath counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ VAZ007-010-011-018-019-WVZ042>044-507-180000- /O.CON.KRNK.FR.Y.0005.181018T0400Z-181018T1300Z/ Tazewell-Bland-Giles-Craig-Alleghany VA-Mercer-Summers-Monroe- Eastern Greenbrier- Including the cities of Tazewell, Bland, Pearisburg, New Castle, Clifton Forge, Covington, Bluefield, Flat Top, Hinton, Hix, Union, Lewisburg, White Sulphur Springs, and Alderson 1149 AM EDT Wed Oct 17 2018 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT THURSDAY... * Temperatures...Falling into the lower to mid 30s overnight. * Timing...Late tonight, especially near dawn on Thursday. * Impacts...Frost could result in damage to outdoor vegetation. * Locations...Primarily the deeper valleys. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$
232 WWUS71 KRNK 171911 NPWRNK URGENT - WEATHER MESSAGE National Weather Service Blacksburg VA 311 PM EDT Wed Oct 17 2018 ...Valley Frost and High Elevation Freeze Overnight... .A secondary cold front will pass across the region this afternoon followed by much colder air overnight into early Thursday as high pressure builds in from the west. This will result in potential freezing conditions across the higher elevations and possible frost in the valleys as winds diminish near daybreak on Thursday. VAZ020-WVZ508-180300- /O.CON.KRNK.FZ.W.0003.181018T0400Z-181018T1300Z/ Bath-Western Greenbrier- Including the cities of Hot Springs, Quinwood, Duo, and Rainelle 311 PM EDT Wed Oct 17 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT THURSDAY... * Temperatures...Falling into the upper 20s to around 30 overnight. * Timing...Late tonight, especially around dawn on Thursday. * Impacts...Freezing temperatures could kill vegetation and cause damage to crops. * Locations...Mainly across the higher elevations in Western Greenbrier and Bath counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ VAZ007-010-011-018-019-WVZ042>044-507-180300- /O.CON.KRNK.FR.Y.0005.181018T0400Z-181018T1300Z/ Tazewell-Bland-Giles-Craig-Alleghany VA-Mercer-Summers-Monroe- Eastern Greenbrier- Including the cities of Tazewell, Bland, Pearisburg, New Castle, Clifton Forge, Covington, Bluefield, Flat Top, Hinton, Hix, Union, Lewisburg, White Sulphur Springs, and Alderson 311 PM EDT Wed Oct 17 2018 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT THURSDAY... * Temperatures...Falling into the lower to mid 30s overnight. * Timing...Late tonight, especially near dawn on Thursday. * Impacts...Frost could result in damage to outdoor vegetation. * Locations...Primarily the deeper valleys. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$
207 WWUS71 KRNK 180203 NPWRNK URGENT - WEATHER MESSAGE National Weather Service Blacksburg VA 1003 PM EDT Wed Oct 17 2018 ...Valley Frost and High Elevation Freeze Overnight... .Colder air pushes in overnight into early Thursday as high pressure builds in from the west. This will result in potential freezing conditions across the higher elevations and possible frost in the valleys as winds diminish near daybreak on Thursday. VAZ020-WVZ508-181015- /O.CON.KRNK.FZ.W.0003.181018T0400Z-181018T1300Z/ Bath-Western Greenbrier- Including the cities of Hot Springs, Quinwood, Duo, and Rainelle 1003 PM EDT Wed Oct 17 2018 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THURSDAY... * Temperatures...Falling into the upper 20s to around 30 overnight. * Timing...Late tonight, especially around dawn on Thursday. * Impacts...Freezing temperatures could kill vegetation and cause damage to crops. * Locations...Mainly across the higher elevations in Western Greenbrier and Bath counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ VAZ007-010-011-018-019-WVZ042>044-507-181015- /O.CON.KRNK.FR.Y.0005.181018T0400Z-181018T1300Z/ Tazewell-Bland-Giles-Craig-Alleghany VA-Mercer-Summers-Monroe- Eastern Greenbrier- Including the cities of Tazewell, Bland, Pearisburg, New Castle, Clifton Forge, Covington, Bluefield, Flat Top, Hinton, Hix, Union, Lewisburg, White Sulphur Springs, and Alderson 1003 PM EDT Wed Oct 17 2018 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THURSDAY... * Temperatures...Falling into the lower to mid 30s overnight. * Timing...Late tonight, especially near dawn on Thursday. * Impacts...Frost could result in damage to outdoor vegetation. * Locations...Primarily the deeper valleys. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$
594 WWUS71 KRNK 180742 NPWRNK URGENT - WEATHER MESSAGE National Weather Service Blacksburg VA 342 AM EDT Thu Oct 18 2018 ...Valley Frost and High Elevation Freeze Possible Early This Morning... .The combination of colder air pushing into the region and winds diminishing as high pressure builds in from the west may result in frost and freeze conditions early this morning. VAZ020-WVZ508-181300- /O.CON.KRNK.FZ.W.0003.000000T0000Z-181018T1300Z/ Bath-Western Greenbrier- Including the cities of Hot Springs, Quinwood, Duo, and Rainelle 342 AM EDT Thu Oct 18 2018 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * Temperatures...Falling to around 30. * Timing...Around daybreak this morning. * Impacts...Freezing temperatures could kill vegetation and cause damage to crops. * Locations...Mainly across the higher elevations in Western Greenbrier and Bath counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ VAZ007-010-011-018-019-WVZ042>044-507-181300- /O.CON.KRNK.FR.Y.0005.000000T0000Z-181018T1300Z/ Tazewell-Bland-Giles-Craig-Alleghany VA-Mercer-Summers-Monroe- Eastern Greenbrier- Including the cities of Tazewell, Bland, Pearisburg, New Castle, Clifton Forge, Covington, Bluefield, Flat Top, Hinton, Hix, Union, Lewisburg, White Sulphur Springs, and Alderson 342 AM EDT Thu Oct 18 2018 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * Temperatures...Falling into the lower to mid 30s. * Timing...Around dawn this morning. * Impacts...Frost could result in damage to outdoor vegetation. * Locations...Primarily the deeper valleys. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$
664 WWUS71 KRNK 181257 NPWRNK URGENT - WEATHER MESSAGE National Weather Service Blacksburg VA 857 AM EDT Thu Oct 18 2018 ...Frost and Freeze Threat has ended for today... .More frost and temperatures near freezing are possible tonight. VAZ020-WVZ508-181400- /O.EXP.KRNK.FZ.W.0003.000000T0000Z-181018T1300Z/ Bath-Western Greenbrier- Including the cities of Hot Springs, Quinwood, Duo, and Rainelle 857 AM EDT Thu Oct 18 2018 ...FREEZE WARNING WILL EXPIRE AT 9 AM EDT THIS MORNING... Temperatures will again get close to freezing tonight and Sunday night. $$ VAZ007-010-011-018-019-WVZ042>044-507-181400- /O.EXP.KRNK.FR.Y.0005.000000T0000Z-181018T1300Z/ Tazewell-Bland-Giles-Craig-Alleghany VA-Mercer-Summers-Monroe- Eastern Greenbrier- Including the cities of Tazewell, Bland, Pearisburg, New Castle, Clifton Forge, Covington, Bluefield, Flat Top, Hinton, Hix, Union, Lewisburg, White Sulphur Springs, and Alderson 857 AM EDT Thu Oct 18 2018 ...FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING... Any frost that formed early this morning will evaporate quickly. Areas of frost are possible tonight. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this freeze warning went out at Oct 17, 3:24 AM EDT, 2 minutes earlier.
Area forecast discussion, Oct 17, 3:24 AM EDT, 2 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
324 AM EDT Wed Oct 17 2018
.SYNOPSIS...
A weak cold front will drift south of the area early this
morning taking any ongoing light rain to the southeast of the
area. A secondary dry cold front arrives this afternoon
resulting in another surge of drier and cooler air under high
pressure later today through Friday. Another cold front will
bring a return of wet weather into Saturday.
&&
.NEAR TERM /THROUGH TONIGHT/...
As of 300 AM EDT Wednesday...
Cold front and its associated surface wave across the Carolinas will
continue to sink to the southeast this morning in advance of a dry
secondary boundary that will slide through the region this afternoon.
This should allow any ongoing light rain to exit before daybreak with
much drier air aloft working in this morning, and to the surface as
mixing with the 850 mb boundary increases by afternoon. Latest guidance
showing the jet aloft also ramping up to 35-40 kts by midday but a bit
our of sync with the best cool advection and subsequent pressure rises
that wont arrive until this evening. Although will be close to advisory
winds around Roanoke given channeling across the Blue Ridge per
westerly flow, wont hoist a headline at this point given a rather high
inversion level and overall marginal nature at this point despite
leaves on the trees. Thus bumping up speeds given forecast deep mixing
with quite a breezy afternoon in store espcly along the ridges.
Otherwise with best cooling aloft lagging a bit, bumped up highs given
heating of drier air and downslope warming out east where some 70s
possible.
Upper trough passes to the north overnight with deeper cold advection
continuing to work in ahead of high pressure building in from the west.
However the surface high will remain far enough to the west to prevent
the gradient from relaxing until perhaps deeper western valleys just
before daybreak, and out east where mixing will be weaker. This would
suggest less threat for frost outside of the deepest valleys, but
possibly more of an advection type freeze across the higher northwest
ridges where 850 mb temps are progged to drop to around -3 deg/C around
dawn. Otherwise should be mainly clear outside of some high clouds but
remain blustery during the evening before speeds slowly edge down after
midnight. Lows mostly 30s west to around 40 east pending degree of
decoupling with some 20s higher elevation across the northwest. This
supports including a freeze warning for Western Greenbrier/Bath tonight
and a bordering frost advisory for the valleys late.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
As of 300 AM EDT Wednesday...
High pressure centered over the Ohio Valley Thursday morning will
build east Thursday afternoon and reach Virginia Thursday night into
Friday. The high center will slide east into the Atlantic ocean
Friday into Friday night.
High temperatures Thursday will range from the mid 40s in the
northwest mountains to around 60 degrees in the piedmont. It is
going to be cold Thursday night with low temperatures from the upper
20s in the mountains to near 40 degrees along the southern Blue
Ridge mountains. If the winds die off expect pockets of frost to
develop in the mountains depending on high clouds. Will keep mention
of frost in the Hazardous Weather Outlook for the sheltered valleys
west of the Blue Ridge.
A cold front will approach us from the west Friday and travel across
region Friday night into Saturday. Moisture from the Gulf will get
entrained into the frontal zone accompanying the deepening northern
tier trough. Utilized the superblend for pops on Friday with
generally increasing as the day progresses. High temperatures Friday
will vary from the lower 50s in the west to the lower 60s in the
east. With clouds and scattered showers, Temperatures Friday night
will moderate into the lower 40s in the northwest mountains to the
lower 50s in the Piedmont.
Confidence is average for all elements.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
As of 325 PM EDT Tuesday...
500 MB trough will deepen over the eastern United States Saturday.
Next surge of colder air reaches area on Sunday morning then
moderates on moves northeast on Monday. Timing of cold front on
Saturday is slightly faster, with boundary into southern Virgina in
the morning. Overall along with the colder air, the air mass dries
out behind the front on Saturday. Pressure rises, cold air advection
and 40 to 50 knot low level jet will result in gusty wind Saturday
afternoon through Saturday night.
Trough gets re-enforced Monday and Tuesday. More cold air arrives
for Tuesday. Moisture in the 1000-700 MB level will return to the
western mountains, deep enough for some upslope showers on Tuesday.
Confidence is average for all elements.
&&
.AVIATION /07Z WEDNESDAY THROUGH SUNDAY/...
As of 110 AM EDT Wednesday...
Generally VFR/MVFR with periods of IFR in spotty rain across
southern/western sections will prevail into the overnight along
a stalled frontal boundary draped near or just north of the
VA/NC border. Expect may also see a period of fog/stratus
develop as rain tapers and before drier air works in from the
northwest allowing for ceilings to begin to improve to VFR from
north to south.
While ceilings should trend VFR by Wednesday morning, bigger
aviation operational concern for will be the increase in
northwesterly winds/gusts. Winds should steadily increase to
6-10 kts through the 18z TAF period, but northwesterly jet of up
to 40 kts supports potential for choppiness/turbulence
developing by mid/late morning along the Blue Ridge. Looks like
surface gusts should become more frequent in the mid to late
afternoon time period.
Forecast confidence is moderate for all TAF elements.
Extended Discussion...
Northwest winds/gusts will subside Wednesday night into
Thursday morning as surface high pressure builds into the
region.
Friday into Saturday, the center of the surface high will shift
east of the area and a cold front will approach from the west.
This will bring a return of precipitation chances to the area by
Friday night into Saturday with the potential for a generous
coverage of sub-VFR ceilings and localized sub-VFR visibilities
during this time frame. High pressure builds in behind the front
on Sunday with VFR returning across the region after any
residual low clouds clear the northwest slopes.
&&
.RNK WATCHES/WARNINGS/ADVISORIES...
VA...Frost Advisory from midnight tonight to 9 AM EDT Thursday for
VAZ007-010-011-018-019.
Freeze Warning from midnight tonight to 9 AM EDT Thursday for
VAZ020.
NC...None.
WV...Frost Advisory from midnight tonight to 9 AM EDT Thursday for
WVZ042>044-507.
Freeze Warning from midnight tonight to 9 AM EDT Thursday for
WVZ508.
&&
SYNOPSIS...JH
NEAR TERM...JH
SHORT TERM...KK
LONG TERM...AMS
AVIATION...AL/JH/PM/WPHazardous weather outlook, Oct 16, 3:40 PM EDT, 11 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 340 PM EDT Tue Oct 16 2018 WVZ508-171945- Western Greenbrier- 340 PM EDT Tue Oct 16 2018 This Hazardous Weather Outlook is for southeast West Virginia. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Areas of frost and temperatures around freezing are likely late Wednesday night into early Thursday morning, and again Friday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. VAZ007-009>012-015-018>020-WVZ042>044-507-171945- Tazewell-Smyth-Bland-Giles-Wythe-Grayson-Craig-Alleghany VA-Bath- Mercer-Summers-Monroe-Eastern Greenbrier- 340 PM EDT Tue Oct 16 2018 This Hazardous Weather Outlook is for southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Patchy frost will be likely late Wednesday night into early Thursday morning, especially in valleys. Areas of frost will be possible Friday morning and again Monday morning...especially in the valleys. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ001-002-018-VAZ013-014-016-017-024-035-171945- Ashe-Alleghany NC-Watauga-Pulaski-Montgomery-Carroll-Floyd- Rockbridge-Amherst- 340 PM EDT Tue Oct 16 2018 This Hazardous Weather Outlook is for northwest North Carolina, central Virginia, southwest Virginia and west central Virginia. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Areas of frost will be possible late Sunday night into early Monday morning, especially in the valleys. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ003>006-019-020-VAZ022-023-032>034-043>047-058-059-171945- Surry-Stokes-Rockingham-Caswell-Wilkes-Yadkin-Roanoke-Botetourt- Patrick-Franklin-Bedford-Henry-Pittsylvania-Campbell-Appomattox- Buckingham-Halifax-Charlotte- 340 PM EDT Tue Oct 16 2018 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, central Virginia, south central Virginia, southwest Virginia and west central Virginia. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 17, 3:26 AM EDT | Frost Advisory | RNK | Greenbrier, Mercer, Monroe, Summers | 30 hr |
Nearby
Freeze Warnings in West Virginia, 2018Freeze Warnings in Virginia, 2018Every freeze warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.